MAUDE Adverse Event Report: ACCURAY INCORPORATED CYBERKNIFE TREATMENT DELIVERY SYSTEM; MEDICAL LINEAR ACCELERATOR

ACCURAY INCORPORATED CYBERKNIFE TREATMENT DELIVERY SYSTEM; MEDICAL LINEAR ACCELERATOR
Model Number M6
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During go live for the system, the couch roll joint got loose and the circlip came out.The arm detached from the shaft and the circlip was missing.There was a total decoupling and therefore, the rotation was beyond 10 degrees.To correct the event, the fse (field service engineer) re-inserted the axis and installed a new circlip.There was no patient on the couch as the event occurred during a simulation.Investigation is ongoing.
 
Event or Problem Description
Standard treatment couch roll joint was loose and circlip came out causing the couch to rotate.
 
Additional Manufacturer Narrative
The root cause of the circlip coming off of the system is not known.However, the result of this event is that the couch rolled beyond 10 degrees.The risk rationale and benefit risk analysis is documented in the related risk assessment.The overall risk is vbra (verify benefit risk analysis).The circlip was replaced.

Brand Name
CYBERKNIFE TREATMENT DELIVERY SYSTEM
Common Device Name
MEDICAL LINEAR ACCELERATOR
Manufacturer (Section D)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer (Section G)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer Contact
daniel biank
1209 deming way
madison, WI 53717
6088242971
MDR Report Key19562294
Report Number3003873069-2024-00004
Device Sequence Number7574683
Product Code IYE
UDI-Device Identifier00811376030016
UDI-Public010081137603001611231130
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM6
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown